MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO512.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm512.6, -10.0/1.5/084 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6)2023.The lens was replaced with a shorter length lens due to excessive vault on (b)(6) 2023.This resolved the problem.Cause of the event is reported as unknown.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key16750652
Report Number2023826-2023-01240
Device Sequence Number3366352
Product Code QCB
UDI-Device Identifier00840311308101
UDI-Public00840311308101
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberVTICMO512.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL#SFC-45,LOT#UNK; FOAMTIPPLUNGER MODEL#FTP,LOT#UNK; INJECTOR MODEL#MSI-PF,LOT#UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale